Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 13, 2006, 9:03 PM CDT for Macon County, Randolph County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2006, 9:03 PM CDT (02:03 UTC)
- Expired
- Jul 14, 2006, 1:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 179 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2406 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KEAX 140204 FFWEAX MOC121-175-140600- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 903 PM CDT THU JUL 13 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI SOUTHEASTERN MACON COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 100 AM CDT * AT 901 PM CDT... SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN SINCE 6 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HUNTSVILLE AND CAIRO. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PLEASANT HILL. LAT...LON 3971 9229 3944 9231 3943 9270 3971 9270 $$ DB
1 follow-up statement
000 WGUS73 KEAX 140413 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1113 PM CDT THU JUL 13 2006 MOC121-175-140423- MACON MO-RANDOLPH MO- 1113 PM CDT THU JUL 13 2006 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN RANDOLPH AND SOUTHEASTERN MACON COUNTIES HAS BEEN CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3971 9229 3944 9231 3943 9270 3971 9270 $$ DB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:35 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jul 13, 3:35 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 335 PM CDT THU JUL 13 2006 .DISCUSSION... FORECAST CONCERNS ARE SEVERE AND HEAVY RAIN THREAT FOR TONIGHT. SEVERE THREAT WILL BE MOLDED AFTER THE SEVERE THUNDERSTORM WATCH WHICH IS BEING ISSUED. THE ONGOING CONVECTION IS QUICKLY EVOLVING INTO AN MCS WITH THE LIKELIHOOD OF IT RUNNING SOUTHEAST AND FOLLOWING A WEAK SURFACE TROUGH WHICH RUNS FROM THE NORTHWEST CORNER OF MO THROUGH CENTRAL MO. DEEPENING UPPER LEVEL TROUGH WITH CORRESPONDING NORTHWEST FLOW ALOFT WILL ALLOW STRONG MID LEVEL WINDS TO NOSE INTO THE CWA TONIGHT. THIS WILL AID IN A FORWARD PROPAGATING MCS WITH INDIVIDUAL BOW ECHO SEGMENTS PRODUCING SWATHES OF DAMAGING WINDS. LOW LEVEL MOISTURE HAS POOLED ALONG AND NORTH OF THIS BOUNDARY SO HEAVY RAIN IS AN ADDED THREAT FOR TONIGHT GIVEN THE HIGH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES. ACTIVITY SHOULD EXIT THE SOUTHEASTERN CWA BEFORE 12Z FRIDAY. EXPECT LOWS TO DROP INTO THE LOWER 70S MOST AREAS. FRIDAY STARTS THE GRADUAL PROGRESSION OF BUILDING THE LARGE UPPER HIGH EASTWARD ACROSS THE CENTRAL PLAINS AND INTO THE LOWER MO VALLEY. HOWEVER...INITIALLY THE HOT AIR WILL BE FUNNELED NORTHEAST THROUGH KS/NE/IA/NW MO AS 850MB TEMPERATURES REMAIN LITTLE CHANGED ON FRIDAY. MJ FOR THE LAST HALF OF THE WEEKEND AND THROUGH THE MIDDLE OF NEXT WEEK WE WILL SEE LITTLE RELIEF FROM HOT AND HUMID TEMPERATURES. MID RANGE MODELS CONTINUE TO AGREE IN GENERAL THAT THE STRENGTHENING WEST CONUS RIDGE WILL FLATTEN AND SPREAD EAST ACROSS THE CENTRAL PLAINS. UNDER THE RIDGE A SOUTHERLY FLOW WILL PREVAIL. 850MB TEMPERATURES ARE PROGGED TO RANGE THROUGH THE LOWER TO MID 20S FOR THE UPCOMING WEEKEND AND THROUGH NEXT WEEK. THE GULF LOOKS TO REMAIN WIDE OPEN FOR NEXT WEEK...IMPLYING THAT SURFACE DEW POINTS WILL STAY IN THE UPPER HALF OF THE 60S AND LOWER 70S. AVOIDED PUTTING TRIPLE DIGIT NUMBERS IN THE FORECAST BASED ON A FEW MITIGATING FACTORS. WINDS AT THE SURFACE AND JUST ABOVE WILL PREVAIL FROM THE SOUTH AND/OR SOUTHWEST AND BE LADEN WITH PLENTY OF GULF MOISTURE. COMBINE THIS WITH THE OBSERVATION THAT WE ARE STILL FAIRLY GREEN FOR MID JULY...AND TRIPLE DIGIT TEMPERATURES COULD BE DIFFICULT TO REACH. HEAT INDICES ARE A DIFFERENT STORY THOUGH. LOOK FOR INDICES SUNDAY AND MONDAY AFTERNOON TO RANGE AROUND 105 DEGREES FOR SEVERAL HOURS. IF THIS FORECAST HOLDS THROUGH THE WEEKEND WE WILL SEE OUR FIRST HEAT ADVISORIES OF THE SUMMER SEASON ISSUED. BY TUESDAY WE SHOULD SEE A SLIGHT REPRIEVE FROM THE HEAT AS A WEAK SURFACE HIGH SLIDES THROUGH THE GREAT LAKES INTO THE NORTHEAST CONUS. INDICATIONS ARE THAT THIS COULD SHAVE A COUPLE OF DEGREES OFF OUR AFTERNOON HIGHS FOR TUESDAY THROUGH THURSDAY. IT SHOULD BE JUST ENOUGH TO KEEP US OUT OF THE ADVISORY CRITERIA RANGE. THIS WILL NEED CLOSE MONITORING THOUGH AS THREE DAYS OF HEAT ADVISORY CRITERIA WOULD WARRANT AN EXCESSIVE HEAR WARNING. CUTTER .PREV DISCUSSION... 1135 AM... BUMPED UP MAX TEMPERATURES OVER NORTHEAST MO AS TEMPERATURES HAVE CLIMBED FASTER/HIGHER THAN EARLIER FORECAST. HAVE ALSO INCLUDED A CHANCE FOR LATE AFTERNOON THUNDERSTORMS FOR THE NORTHWEST CORNER OF MO. WILL ALSO BE BUMPING POPS UP FOR TONIGHT ACROSS THE ENTIRE CWA AS MODELS SHOWING RUN-TO-RUN CONSISTENCY IN DEVELOPING AN MCS WHICH WILL AFFECT MOST IF NOT ALL OF THE CWA. HIGH PRECIPITABLE WATER VALUES ALSO POINT TOWARDS HEAVY RAINFALL. HAVE NOT RAISED POPS IN THE FORECAST YET AS COLLABORATION PROCESS IS NOT COMPLETE. MJ && .PREV DISCUSSION... 335 AM... FLOW PATTERN ACROSS THE CONUS THIS MORNING IS CHARACTERIZED BY BROAD E-W RIDGING OVER THE SRN THIRD OF THE COUNTRY...AND A SEASONABLY STRONG JET PUNCHING INTO THE PACIFIC NW. A PIECE OF THE MIDLEVEL RIDGE HAS NOSED ITS WAY INTO THE CNTRL AND NRN PLAINS...HOWEVER THIS FEATURE WILL ABRUPTLY BE KNOCKED DOWN IN THE NEXT 24 TO 36 HOURS. IN THE MEANTIME...WEAK ISENTROPIC LIFT IN THE 305-310K LAYER HAS SUPPORTED A FEW ISOLATED THUNDERSTORMS OVERNIGHT...HOWEVER WITH THE AXIS OF THE 8H LLJ AND BEST THETA-E ADVECTION REMAINING OVER CNTRL KANSAS...THIS ACTIVITY APPEARS DIED A QUICK DEATH. BOTH THE GFS AND NMM-WRF INDICATE A SLIGHT EASTWARD SHIFT TO THE LLJ AXIS DURING THE EARLY MORNING HOURS...AND WITH RESIDUAL MIDLEVEL MOISTURE (PER WV IMAGERY AND MODEL FORECAST SOUNDINGS)...CANNOT RULE OUT ADDITIONAL DEVELOPMENT OF AN ISOLATED SHOWER OVER NW OR NORTH CENTRAL MISSOURI. OVERALL CONFIDENCE AND POSSIBLE COVERAGE PRECLUDES ANYTHING MORE THAN SLIGHT CHANCE POPS. FOCUS THIS AFTERNOON TURNS TO INCREASINGLY HOT TEMPERATURES AND THE POSSIBILITY OF THUNDERSTORM DEVELOPMENT. 8H TEMPERATURES RISING TO THE +20C TO +22C RANGE WILL SUPPORT HIGHS RANGING FROM NEAR 90 IN NORTHEAST MISSOURI...TO THE MID 90S IN ERN KANSAS AND WRN MISSOURI. WITH SURFACE DEWPOINTS IN THE LOWER 70S AND DEEP 16 G/KG MIXING RATIOS...CANNOT RULE OUT ISOLATED THUNDERSTORM DEVELOPMENT...PARTICULARLY ALONG THE REMNANTS OF A WEAK SURFACE FRONT ACROSS NRN MISSOURI. ITS DIFFICULT TO PICK OUT ANY TYPE OF UPPER SUPPORT ON WV IMAGERY THIS MORNING...BUT BOTH THE GFS AND NMM-WRF INDICATE SOME SORT WAVE FEATURE APPROACHING FROM SRN IOWA BY THE LATE AFTERNOON HOURS. FEEL CAPPING SHOULD BE JUST STRONG ENOUGH TO PREVENT WIDESPREAD THUNDERSTORMS...SO LEFT AS SILENT POPS FOR NOW. THE PREVIOUSLY MENTIONED PACIFIC NW JET ENERGY WILL ELONGATE AND SPLIT AS IT CROSSES THE NRN ROCKIES LATE THIS AFTERNOON AND EVENING. PRIMARY WAVE ENERGY WILL REMAIN IN SRN CANADA...HOWEVER JET NOSE PUSHING TO THE EAST SIDE OF THE RIDGE AXIS WILL FORCE A NOTABLE WAVE SOUTHEAST TOWARDS THE LOWER MISSOURI RIVER VALLEY LATE TONIGHT. CONVECTIVE INITIATION WILL OCCUR OVER THE ERN DAKOTAS AND NEBRASKA BY EARLY EVENING. PREFER THE GFS TIMING REGARDING CONVECTIVE SYSTEM DEVELOPMENT AND FORWARD PROGRESSION. FEEL THE NAM SOLUTION MOVES THE SYSTEM TOO FAST TO THE SOUTHEAST...AND MORE LIKELY WOULD BE TIED CLOSER TO THE 8H LLJ DEVELOPMENT BEFORE THE MCS BECOMES MATURE AND ACHIEVES SIGNIFICANT FORWARD PROPAGATION. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THIS SYSTEM...HOWEVER ELEVATED CAPES OF 1000-1500 J/KG AND FORECAST WINDS TO 50KT AS LOW AS 9K FT AGL MAY SUPPORT THE TRANSPORT OF A FEW HIGHER WIND GUSTS TO THE SURFACE. INTO THE WEEKEND...RIDGING BUILDS EVEN STRONGER OVER THE CNTRL ROCKIES...AND BEGINS TO SPREAD EAST INTO THE PLAINS BY THE END OF THE WEEKEND. MID TO UPPER 90S ARE ALREADY ADVERTISED IN THE FORECAST PACKAGE...HOWEVER 5H HEIGHTS NEAR 595DM AND 8H TEMPERATURES APPROACHING OR EXCEEDING +25C MAY PUSH THE MERCURY ABOVE 100 DEGREES EARLY NEXT WEEK. LEFT THE EXTENDED AS IS FOR THE TIME BEING...BUT WILL HIGHLIGHT VERY HOT AND HUMID CONDITIONS IN THE HAZARDOUS WEATHER OUTLOOK. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Jul 13, 1:04 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT THU JUL 13 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT THU JUL 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL EXIT THE FAR NORTHEAST SECTION OF THE FORECAST AREA EARLY THIS AFTERNOON. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS ALTHOUGH LOCALLY HEAVY RAIN AND GUSTY WINDS ARE LIKELY. LATE THIS AFTERNOON OR EARLY EVENING SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO ROLL SOUTHEAST INTO FAR NORTHWEST MISSOURI. THESE STORMS ARE EXPECTED TO EVOLVE INTO A COMPLEX OF THUNDERSTORMS WHICH WILL LIKELY TRACK SOUTHEAST ACROSS THE ENTIRE FORECAST AREA TONIGHT. GIVEN THE HIGH AMOUNTS OF MOISTURE NOW IN PLACE WITH AN AIRMASS WHICH WILL BECOME VERY UNSTABLE BY LATE AFTERNOON AND INCREASING AMOUNTS OF LOW/MID LEVEL SHEAR...SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING NORTH OF A PAOLA KANSAS TO MOBERLY LINE. THE PRIMARY SEVERE THREAT WILL BE FROM DAMAGING WINDS. VERY HEAVY RAINFALL IS ALSO LIKELY BUT WIDESPREAD FLOODING IS NOT FORECAST AS THE COMPLEX OF STORMS SHOULD BE PROGRESSIVE. DUE TO THE HIGH FREEZING LEVEL THE THREAT FOR LARGE HAIL WILL BE MINIMIZED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID CONDITIONS ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH AFTERNOON TEMPERATURES REACHING THE MID TO UPPER 90S...AND HEAT INDICES RANGING FROM THE UPPER 90S TO 105. PROLONGED EXPOSURE TO EXCESSIVE HEAT CAN BE EXTREMELY DANGEROUS...PARTICULARLY TO THE ELDERLY...YOUNG CHILDREN...AND PETS. PRECAUTIONS SHOULD BE TAKEN TO LIMIT TIME OUTDOORS DURING THE AFTERNOON HOURS...AND TO REMAIN WELL HYDRATED WHEN DOING SO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING AND TONIGHT. MJ
In the hours before
Local storm report, Jul 13, 7:22 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 6 NE ST JOSEPH 39.83N 94.77W
07/13/2006 E60 MPH BUCHANAN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED ESTIMATED WIND GUST OF 60 MPH.
0712 PM TSTM WND GST 2 W PRINCETON 40.40N 93.62W
07/13/2006 M61 MPH MERCER MO TRAINED SPOTTER
E-SPOTTER REPORT OF A 61 MPH WIND GUST 2W OF PRINCETON.
&&
DUXSpecial weather statement, Jul 13, 7:22 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 722 PM CDT THU JUL 13 2006 MOZ013>015-021-022-140100- CALDWELL-CLINTON-DAVIESS-DE KALB-GRUNDY- 722 PM CDT THU JUL 13 2006 ...SIGNIFICANT WEATHER ALERT FOR DAVIESS...NORTHEASTERN CLINTON... NORTHWESTERN CALDWELL...SOUTHEASTERN DEKALB AND SOUTHWESTERN GRUNDY COUNTIES UNTIL 800 PM CDT... AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF PATTONSBURG TO 9 MILES EAST OF MAYSVILLE TO OSBORN...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF GALLATIN TO 9 MILES EAST OF MAYSVILLE TO 6 MILES SOUTHWEST OF MAYSVILLE...MOVING SOUTHEAST AT 25 MPH. THESE STORMS WILL BE NEAR... OSBORN BY 730 PM CDT. JAMESPORT...GALLATIN AND CAMERON BY 740 PM CDT. THE TOWNS OF WEATHERBY...AMITY...JAMESON...WINSTON...ALTAMONT AND KIDDER ARE ALSO IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH AND VERY HEAVY RAIN WITH FREQUENT LIGHTNING ARE EXPECTED WITH THESE STORMS. RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR WILL BE COMMON. MJ
Local storm report, Jul 13, 7:59 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 W COSBY 39.86N 94.72W
07/13/2006 ANDREW MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED AN ALUMINUM FLAG POLE KNOCKED
OVER.
0738 PM TSTM WND GST 2 W NEW BOSTON 39.95N 92.92W
07/13/2006 E60 MPH LINN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED 60 MPH WINDS AND DIME SIZED
HAIL.
&&
DUXLocal storm report, Jul 13, 8:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND GST LOCK SPRINGS 39.85N 93.78W
07/13/2006 E70 MPH DAVIESS MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED AN ESTIMATED WIND GUST OF 70
MPH.
0750 PM TSTM WND GST HOLT 39.95N 92.88W
07/13/2006 E64 MPH CLINTON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED ESTIMATED 64 MPH WINDS WITH
TREE LIMBS DOWN.
0758 PM TSTM WND GST LOCK SPRINGS 39.85N 93.78W
07/13/2006 E70 MPH DAVIESS MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED 70 MPH WINDS WITH TREES DOWN.
&&
DUXLocal storm report, Jul 13, 8:24 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST ETHEL 39.89N 92.74W
07/13/2006 E65 MPH MACON MO EMERGENCY MNGR
PUBLIC REPORT OF 65 MPH WINDS AND PEA SIZED HAIL...WITH
TREES 4.5 FEET IN DIAMETER BLOWN OVER.
&&
DUXLocal storm report, Jul 13, 8:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG BUCKLIN 39.78N 92.89W
07/13/2006 LINN MO LAW ENFORCEMENT
LARGE BRANCHES ACROSS ROAD.
0840 PM TSTM WND DMG MARCELINE 39.72N 92.95W
07/13/2006 LINN MO CO-OP OBSERVER
6 INCH TREE LIMBS DOWN.
&&
PCThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer, Putnam, Sullivan | 33 min |
| Jul 13, 7:38 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 52 min |
| Jul 13, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clinton, Daviess, Grundy, Livingston and 1 more | 45 min |
| Jul 13, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston, Macon, Randolph | 44 min |
| Jul 13, 8:48 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Lafayette, Randolph, Saline | 53 min |
| Jul 13, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 15 min |
| Jul 13, 9:07 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Johnson, Lafayette, Ray | 28 min |
| Jul 13, 9:43 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Jul 13, 9:53 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 37 min |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.